# SDR EIAA970074

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 455/520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING B-CHECK INSPECTION, FOUND CABIN FLOOR WEB CRACKED AT STATION FORWARD AND AFT SIDE OF STATION 520 AND CORRODED AT STATION 455 LBL 11.  REPAIRED WEB AND INSTALLED DOUBLERS PER SRM 51-20-01, 51-40-2, AND 51-10-02.  REMOVED CORROSION, TREATED, ALODINED AND PRIMED PER SRM 51-10-01.  (M)
